# SDR 95ZZZM75

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 67-80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CREW CABIN FUSELAGE STATION 80.000 TO 67.000 NLG WHEEL WELL UPPER SKIN WITH CORROSION.  REPAIRED BY REPLACING FRAME SECTION IAW SRM 51-1-21.
